# SDR DALA2018072404639

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 76,301 hours, 57,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT 13D INOP. R&R LIGHT ASSY AT ROW 13 IAW AMM 33-53. OPS CHECKS GOOD.
